Home > Research > Publications & Outputs > Periodicity of the conductance of transverse sq...

Associated organisational unit

View graph of relations

Periodicity of the conductance of transverse squids

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>02/1994
<mark>Journal</mark>Physica B: Condensed Matter
Issue number2
Number of pages2
Pages (from-to)1641-1642
Publication StatusPublished
<mark>Original language</mark>English


We present numerical results for the electrical conductance G of normal disordered loops containing two superconducting islands and show that G has a periodic dependence on the phase difference between the superconducting order parameters of the islands. At low energy E, the ensemble averaged conductance possesses a periodicity of 2pi, which crosses over to a periodicity of pi with increasing E.